How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: OB GYN
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
Type Your OB GYN Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

OK, this is an unusual situation but I am being 100% honest

Customer Question

OK, this is an unusual situation but I am being 100% honest here. I am an older expectant mother and I take Lexapro 20 mg. qd and I also take another medication TID for back pain (I have had 2 major back surgeries and my stomach is growing and it makes my back act up at times and makes my life miserable because I can't do the things I need to do. I'm worried because I am very close to being out of my medication and it is before the date of my refill. This is something that I have had to take off and on for years. I have been bothered by cramping this whole pregnancy and I don't want anything to happen because I'm aware I am high risk. What do I do? I can't figure out why I am running low. I've been careful with the amount I have taken.
Submitted: 3 months ago.
Category: OB GYN
Expert:  DIEGO BONILLA replied 3 months ago.


This is Dr. Bonilla, experienced in Internal Medicine, Pulmonary and Critical Care.

I understand your concerns. What is the medication you take TID? Do you have any other medical conditions? How old are you?

Expert:  Dr. Thomas, MD replied 3 months ago.


You need to talk with your doctor immediately.

You can not get medications on line.

Explain what happened.

Doing anything else can get you blacklisted with the pharmacy and with your doctor.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

Related OB GYN Questions